MAUDE Adverse Event Report: Arthrex, Inc. SP FbrTak RC FbrTpe BLU & Sttpe WH/BLK; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. SP FbrTak RC FbrTpe BLU & Sttpe WH/BLK; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FbrTak RC FbrTpe BLU & Sttpe WH/BLK
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
SP FbrTak RC FbrTpe BLU & Sttpe WH/BLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50084534
Report Number1220246-2026-04116
Device Sequence Number10219266
Product Code MBI
UDI-Device Identifier00888867362925
UDI-Public(01)00888867362925(11)260326(17)310228(10)15596475
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FbrTak RC FbrTpe BLU & Sttpe WH/BLK
Device Catalogue NumberAR-3652TSP
Device Lot Number15596475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown